# SDR SWAA2022070116629

- Difficulty date: June 8, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191D LATCH AT LOWER FUSELAGE 2022-316804 / [01] REPLACED LATCH ON ACCESS PANEL 191D AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9;[02] REPLACED LATCH ON ACCESS PANEL 191D AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9. COMPLETED
